Jump to content
Pyoung3000

Pyoung3000 HEllo

Recommended Posts

Pyoung3000

I'm new to this but I was just wondering if anyone  had protracted withdrawal from remron. I was thinking of trying it at a very low dose. I know people probably give antidepressants a really bad wrap here and I do believe it has destroyed many lives but at the same time I know people who have been really helped by them. I was thinking of just taking 3.5 mgs for a while. Thought?

Share this post


Link to post
Altostrata

Welcome, Pyoung.

 

We have many people tapering Remeron because they have difficulty going off. Please use search in the Introductions forum for "Remeron" or "mirtazapine" to see their stories.

 

Anyone taking a psychiatric drug for more than a month is at risk for withdrawal symptoms. If you're taking a benzo, you could get addicted in an even shorter time.

Share this post


Link to post
Pyoung3000

Hi,

I was thinking of taking remeron in a very low dose for anxiety and digestive issues. 3.25 mgs for a month. The only thing I'm concerned about is protracted withdrawal. Do you think it is possible with this low of a dose?

Share this post


Link to post
Altostrata

Pyoung, see above.

 

We cannot predict who will have trouble coming off a drug. You may or may not have problems. In general, there is no free lunch with drugs.

 

Please let us know what you decide.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.